Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A simplified version of the fast algorithms of Brent and Salamin
HTML articles powered by AMS MathViewer

by D. J. Newman PDF
Math. Comp. 44 (1985), 207-210 Request permission


We produce more elementary algorithms than those of Brent and Salamin for, respectively, evaluating ${e^x}$ and $\pi$. Although the Gauss arithmetic-geometric process still plays a central role, the elliptic function theory is now unnecessary.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65D20
  • Retrieve articles in all journals with MSC: 65D20
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Math. Comp. 44 (1985), 207-210
  • MSC: Primary 65D20
  • DOI:
  • MathSciNet review: 771042